# SDR 2020F00021

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 9,903 hours, 7,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6622007201
- Condition: Chafed
- Location: Lt Wing Le
- Part time: 9,903 hours, 7,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT WING LEADING EDGE DAMAGE (CHAFING AGAINST PICCOLO TUBE).  REPAIR MEMO DQ22885M1 DATED 8/28/2019.
